cardiac/dizziness/lethargy/harder heart beat symptoms?

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

cardiac/dizziness/lethargy/harder heart beat symptoms?

Postby missychrissyk » Sat Aug 31, 2013 4:16 pm

Been on tecfidera for 5 weeks now. I've had NO GI side effects whatsoever (thank goodness). BUT... Day 2 of the full dose I had random chest pains, tightness in my chest, and harder and faster heart beats. It made me feel dizzy and lethargic. I emailed my neuro about it, and he told me he was unconcerned, and to continue with the meds as directed. I did, and after about a week and a half, the symptoms gradually subsided.

I went on vacation 3 weeks ago and (stupid me) didn't calculate enough pills for the trip, so I took only one 240 mg pill a day until I got home so I wouldn't completely undo titration. I've been back on the 240 mg pills for a week and a half, and now the hard, fast heart beats are back today and yesterday, as well as the dizziness and lethargy. Anyone else have this? It's so scary.... I also have SVT so I'm really concerned with messing with my heart. It makes me panic, so much so that I had a panic attack last night over it. Of course there's nothing in the literature about this!
symptoms since 2001, dx in 2011. Avonex 2011-2013. Tecfidera July 2013-present.
missychrissyk
Newbie
 
Posts: 1
Joined: Sat Aug 31, 2013 3:59 pm

Advertisement

Return to Tecfidera (BG-12, dimethyl fumarate)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users